# SDR DALA2025112508587

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 24,014 hours, 9,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHTS INOP. REPLACED FWD LT EMER LIGHT BATTERY PACK M1617. OPS CK GOOD OK FOR SVC ALL PER AMM 33-51.
